Hechler's theorem for the null ideal



Title Hechler's theorem for the null ideal
Author(s) Maxim R. Burke, M. Kada
Journal Archive for Mathematical Logic
Date 2004
Volume 43
Issue 5
Start page 703
End page 722
Abstract We prove the following theorem: For a partially ordered set Q such that every countable subset of Q has a strict upper bound, there is a forcing notion satisfying the countable chain condition such that, in the forcing extension, there is a basis of the null ideal of the real line which is order-isomorphic to Q with respect to set-inclusion. This is a variation of Hechler's classical result in the theory of forcing. The corresponding theorem for the meager ideal was established by Bartoszynski and Kada.
DOI 10.1007/s00153-004-0224-4
arXiv arXiv:math/0211244

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 379

Adding this citation to "My List" will allow you to export this citation in other styles.